# SDR HALA2010101500469

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,851 hours, 6,269 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO FIRE BELL AUDIO WHEN TESTING WHEEL WELL FIRE SYS.  OTHER INDICATIONS OK. RESET LT & RT AURAL WARNING.  OPS CK GOOD. NO DEFECTS NOTED. OK FOR SERVICE.
